[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.82.105. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1974

Toxic Epidermal Necrolysis Following Measles Vaccination

Author Affiliations

From the Division of Dermatology, Albany Medical College of Union University, Albany, NY.

Arch Dermatol. 1974;110(5):766-770. doi:10.1001/archderm.1974.01630110060017
Abstract

Toxic epidermal necrolysis (TEN) appears to be a syndrome occurring as the end result of a number of different causes, including treatment with certain drugs, certain systemic diseases, and infections caused by particular strains of staphylococci. Toxic epidermal necrolysis has been reported to occur secondary to administration of a number of vaccines and to immunizations; however, to our knowledge, it has not been previously described as occurring secondary to measles vaccination.

×